I am 35 years old, living with stage IV Endometriosis, possibly adenomyosis and struggled with infertility for almost 4 years. I also struggled with PPD and now struggle with PMDD. I am a mother to a son that was born at 18 weeks and too precious for this earth; and now a mother to a son born in August 2011. By journaling here, I hope to benefit both for myself and for others that are dealing with this disease and fertility struggles. Thanks for visiting!





Wednesday, June 18, 2008

Tooth sensitivity?

Not to foods...but, just a general "sensitive" feeling in my 4-5 front teeth. SO random and odd. I'm going to the dentist tomorrow-it's been well over a year since my last cleaning, so, perhaps just plaque build-up? Just wondering if it is Lupron related (diminishing bone density?). Curiouser and curiouser.

Headache the past two days-probably my shoulders; things have been pretty stressful around here the past few weeks.

Random wrist pains as well...the other day went to push myself up off the floor and it felt like it was broken. I had slacked off on my vitamins...I gotta kick those back up!

4 comments:

endochick said...

Lupron user have been know to experience tooth sensitivity. It's been know to cause a lot of weird things you wouldn't think it would cause.

Alex said...

I am about to have my 6th and FINAL (woohoo!!!) Lupron shot in 4 days. I also experienced tooth sensitivity (mostly my back teeth) and mentioned it to my dentist, after telling him about my Lupron treatment. I was told that I had a slight bone loss in one of my back molars. :( I'm on addback therapy (Aygestin) and was recommended to take calcium and use a special fluoride gel. Good luck, I know Lupron sucks. My biggest challeneg was the insomnia it caused me. I've been on sleeping pills since shot #3. Ugh, it was awful...

My Endo Journey said...

HOOORAY!!!! I know you are ready to CELEBRATE being done with that. Thanks for posting.

Hey Endo-I've been thinking about you!!!

Alex said...

I posted something back to you on my blog. Sorry, no advice on the nausea, I've never had that problem with the Lupron. :( I wish I had some advice, but sending ((hugs)) your way instead!